Alert archive / Oregon / River Flood Warnings in 2016

River Flood Warning 11, NWS Medford, OR

December 15, 2016Douglas County, Oregon

NWS Medford, OR issued this river flood warning at Dec 15, 2016, 2:11 PM PST for Douglas County, Oregon. It took effect at Dec 15, 2016, 3:29 PM PST. It was in force for 13 hr.

The area

The outline as issued.

The facts

Issued
Dec 15, 2016, 2:11 PM PST (22:11 UTC)
In effect from
Dec 15, 2016, 3:29 PM PST
Expired
Dec 16, 2016, 4:43 AM PST
In force
13 hr
Issued by
NWS Medford, OR
Area
Storm-based polygon
Flood severity
Minor

County Douglas County, OR

The radar

The Medford radar (KMAX), 167 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Umpqua River near Elkton (EKTO3). The gauge peaked at 32.40 ft at Dec 15, 2016, 5:00 PM PST.

actionminormoderate1020304012/1512/1612/17
Action stage
25 ft
Minor stage
33 ft
Moderate stage
40 ft
Major stage
50 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 14321000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

199 
WGUS46 KMFR 152211
FLWMFR


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MEDFORD OR
211 PM PST THU DEC 15 2016

...The National Weather Service in Medford has issued a Flood Warning
for the following rivers in Oregon...

  Umpqua River near Elkton affecting Douglas County...

.Rainfall has dramatically decreased but runoff continues to push
rivers higher. The Umpqua River at Elkton is expected to crest just
above flood stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded areas or roads. The water may be too 
deep or there may be unseen damage to the roadway. 

For the latest river stages and forecasts, visit our web page at
www.weather.gov/medford or listen to noaa weather radio.

&&

ORC019-160411-
/O.NEW.KMFR.FL.W.0011.161215T2329Z-161216T1243Z/
/EKTO3.1.ER.161215T2329Z.161216T0000Z.161216T0043Z.NO/
211 PM PST THU DEC 15 2016

The National Weather Service in Medford has issued a 

* Flood Warning for 
  the Umpqua River near Elkton.
* until late tonight.
* At  1:15 PM Thursday the stage was 31.5 feet. 
* Flood Stage is 33.0 feet. 
* Minor flooding is forecast. 
* Impact...At 33.0 feet...Slight low-land and agricultural flooding 
  occurs mainly from the Kellog area through Elkton to Scottsburg.
* Flood History...This crest compares to a previous crest of 34.2 feet
  on Dec 22 2014.

&&

LAT...LON 4338 12362 4327 12347 4328 12341 4367 12348 4371 12376     

$$
2 follow-up statements
645 
WGUS86 KMFR 152254
FLSMFR


FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
254 PM PST THU DEC 15 2016

...The Flood Warning continues for the following rivers in Oregon...

  Rogue River near Agness affecting Curry County...
  Coquille River at Coquille affecting Coos County...
  South Fork Coquille River at Myrtle Point affecting Coos County...
  Umpqua River near Elkton affecting Douglas County...

.The heavy rain had ended but flooding will continue across the region. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded areas or roads. The water may be too 
deep or there may be unseen damage to the roadway. 

For the latest river stages and forecasts, visit our web page at
www.weather.gov/medford or listen to noaa weather radio.

&&

ORC011-160454-
/O.EXT.KMFR.FL.W.0009.000000T0000Z-161217T2334Z/
/COQO3.2.ER.161215T1330Z.161216T1000Z.161217T1134Z.NO/
254 PM PST THU DEC 15 2016

The Flood Warning continues for
  the Coquille River at Coquille.
* At  2:30 PM Thursday the stage was 22.1 feet. 
* Flood Stage is 21.0 feet. 
* Minor flooding is occurring and Moderate flooding is forecast.
* Impact...At 23.0 feet...Some farm buildings may be threatened and 
  roads covered in low areas by rising water. Expect widespread 
  flooding throughout the Coquille River floodplain.
* Flood History...This crest compares to a previous crest of 21.7 feet
  on Mar 15 2016.

&&

LAT...LON 4312 12442 4307 12416 4310 12412 4323 12422 4316 12441     

$$

ORC015-160454-
/O.EXT.KMFR.FL.W.0008.000000T0000Z-161217T0017Z/
/AGNO3.1.ER.161215T0807Z.161215T2015Z.161216T1217Z.NO/
254 PM PST THU DEC 15 2016

The Flood Warning continues for
  the Rogue River near Agness.
* At  1:30 PM Thursday the stage was 23.8 feet. 
* Flood Stage is 17.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below Flood Stage by 
  early Friday.
* Impact...At 25.0 feet...Numerous campgrounds and low-lying roads 
  along the river are flooded including Lobster Creek Road and 
  Lobster Creek Campground.
* Flood History...This crest compares to a previous crest of 24.2 feet
  on Feb 7 2015.

&&

LAT...LON 4274 12390 4246 12442 4237 12442 4261 12385 4274 12375     

$$

ORC011-160454-
/O.EXT.KMFR.FL.W.0010.000000T0000Z-161216T1211Z/
/MYPO3.2.ER.161215T1241Z.161215T1845Z.161216T0011Z.NO/
254 PM PST THU DEC 15 2016

The Flood Warning continues for
  the South Fork Coquille River at Myrtle Point.
* At  2:15 PM Thursday the stage was 34.6 feet. 
* Flood Stage is 33.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below Flood Stage by 
  this evening.
* Impact...At 35.0 feet...Expect flooding along some sections of 
  Highway 42 downstream from Myrtle Point and along the highway to 
  Powers. Widespread flooding of agricultural land can be expected.
* Flood History...This crest compares to a previous crest of 33.0 feet
  on Dec 18 2015.

&&

LAT...LON 4293 12417 4287 12406 4302 12408 4308 12414 4307 12417     

$$

ORC019-160454-
/O.EXT.KMFR.FL.W.0011.161215T2335Z-161216T1243Z/
/EKTO3.1.ER.161215T2335Z.161216T0000Z.161216T0043Z.NO/
254 PM PST THU DEC 15 2016

The Flood Warning continues for
  the Umpqua River near Elkton.
* until late tonight.
* At  2:15 PM Thursday the stage was 31.9 feet. 
* Flood Stage is 33.0 feet. 
* Minor flooding is forecast.
* Impact...At 33.0 feet...Slight low-land and agricultural flooding 
  occurs mainly from the Kellog area through Elkton to Scottsburg.
* Flood History...This crest compares to a previous crest of 34.2 feet
  on Dec 22 2014.

&&

LAT...LON 4338 12362 4327 12347 4328 12341 4367 12348 4371 12376     

$$
472 
WGUS86 KMFR 160425
FLSMFR


FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
825 PM PST THU DEC 15 2016

...The Flood Warning is canceled for the following rivers in 
Oregon...

  Umpqua River near Elkton affecting Douglas County...

...The Flood Warning continues for the following rivers in Oregon...

  Rogue River near Agness affecting Curry County...
  Coquille River at Coquille affecting Coos County...
  South Fork Coquille River at Myrtle Point affecting Coos County...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded areas or roads. The water may be too 
deep or there may be unseen damage to the roadway. 

For the latest river stages and forecasts, visit our web page at
www.weather.gov/medford or listen to NOAA weather radio.

&&

ORC011-161025-
/O.EXT.KMFR.FL.W.0009.000000T0000Z-161218T0548Z/
/COQO3.2.ER.161215T1330Z.161216T0800Z.161217T1748Z.NO/
825 PM PST THU DEC 15 2016

The Flood Warning continues for
  the Coquille River at Coquille.
* At  7:30 PM Thursday the stage was 23.5 feet. 
* Flood Stage is 21.0 feet. 
* Moderate flooding is occurring and Moderate flooding is forecast for 
  at least the next 24 hours.
* Impact...At 24.0 feet...Homes and roads are threatened in low-lying 
  areas along and near the Coquille River. Expect significant 
  widespread flooding throughout the Coquille River estuary to Myrtle
  Point.
* Flood History...This crest compares to a previous crest of 23.3 feet
  on Jan 20 2016.

&&

LAT...LON 4312 12442 4307 12416 4310 12412 4323 12422 4316 12441     

$$

ORC015-161025-
/O.EXT.KMFR.FL.W.0008.000000T0000Z-161217T0027Z/
/AGNO3.1.ER.161215T0807Z.161215T2015Z.161216T1227Z.NO/
825 PM PST THU DEC 15 2016

The Flood Warning continues for
  the Rogue River near Agness.
* At  7:30 PM Thursday the stage was 21.9 feet. 
* Flood Stage is 17.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river has crested and will continue to fall...dropping 
  below Flood Stage by early Friday morning.
* Flood History...This crest compares to a previous crest of 20.9 feet
  on Jan 18 2016.

&&

LAT...LON 4274 12390 4246 12442 4237 12442 4261 12385 4274 12375     

$$

ORC011-161025-
/O.EXT.KMFR.FL.W.0010.000000T0000Z-161216T1543Z/
/MYPO3.2.ER.161215T1241Z.161215T1845Z.161216T0343Z.NO/
825 PM PST THU DEC 15 2016

The Flood Warning continues for
  the South Fork Coquille River at Myrtle Point.
* At  7:15 PM Thursday the stage was 33.4 feet. 
* Flood Stage is 33.0 feet. 
* Minor flooding is occurring.
* Forecast...The river will continue to fall...dropping below Flood 
  Stage by late this evening.
* Impact...At 33.0 feet...The South Fork Coquille River is at flood 
  stage. Expect flooding of roads west of the Spruce Street Bridge 
  and significant pasture and agricultural land flooding.
* Flood History...This crest compares to a previous crest of 33.0 feet
  on Dec 18 2015.

&&

LAT...LON 4293 12417 4287 12406 4302 12408 4308 12414 4307 12417     

$$

ORC019-160455-
/O.CAN.KMFR.FL.W.0011.000000T0000Z-161216T1243Z/
/EKTO3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
825 PM PST THU DEC 15 2016

The Flood Warning is canceled for
  the Umpqua River near Elkton.
* At  7:15 PM Thursday the stage was 31.9 feet. 
* Flood Stage is 33.0 feet. 
* Forecast...The river crested below Flood Stage at 32.4 feet.  The 
  river will FALL TO 25.0 feet by early Friday morning.
* Impact...At 33.0 feet...Slight low-land and agricultural flooding 
  occurs mainly from the Kellog area through Elkton to Scottsburg.
* Flood History...This crest compares to a previous crest of 33.6 feet
  on Dec 30 2008.

&&

LAT...LON 4338 12362 4327 12347 4328 12341 4367 12348 4371 12376     

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this river flood warning went out at Dec 15, 12:03 PM PST, 2 hours 8 minutes earlier.

Area forecast discussion, Dec 15, 12:03 PM PST, 2 hours 8 minutes before
Area Forecast Discussion
National Weather Service Medford OR
1203 PM PST Thu Dec 15 2016

.AVIATION...15/18Z TAF CYCLE...Low clouds will be stubborn in many
areas today, but should gradually lift to MVFR and local VFR at
the terminals this afternoon as a front moves off to the east. Far
eastern areas in Lake and Modoc counties will see rain with
reduced CIGs/VIS as the front crosses the area, then conditions
will worsen briefly tonight as rain changes to snow before ending.
At the terminals tonight, clouds will likely lower and BR/FZFG
will re-form reducing conditions to IFR or LIFR. There is even a
slight chance of a brief snow shower at the terminals tonight.
-Wright

&&

.PREV DISCUSSION... /Issued 941 AM PST Thu Dec 15 2016/

DISCUSSION...Impacts are gradually decreasing from the winter
storm that is now pushing East of the Cascades and then out of
the forecast area tonight. The effects from very heavy rain are
still being felt in portions of Southwestern Oregon where high
water is being reported on several roadways like Highways 99 and
238. Creeks are swollen with some rivers still overflowing their
banks including the Coquille at Coquille, South Fork of the Coquille
at Myrtle Point, Rogue River at Agness, and Little Butte Creek at
Eagle Point. Flood Warnings continue for these points. We are
maintaining an Areal Flood Watch while water is flushed out of the
rivers and streams, and impacts gradually decrease during the day.
A Flood Advisory at FLSMFR has been issued for the swollen creeks
and streams and some area roadways that have been reported as
flooded this morning.

Rainfall has ended for areas west of the Cascades and is
diminishing along the Cascades as well. The main potential impact
from the lingering precipitation east of the Cascades could be
snowfall in Modoc County. We will be monitoring snow levels and
updating the forecast, and at this time a few inches of snow is
possible there tonight.

A very cold air mass is on the way, in the realm of coldest 5%
for this time of year. Folks need to take necessary precautions
now to protect exposed pipes and vulnerable people, pets,
livestock. A Freeze Warning at NPWMFR has been issued for the
coast.

Please see the previous discussion below for more details on the
exiting storm and the upcoming cold air.

MARINE...Updated 845 AM PST Thursday 15 December 2016...Offshore
high pressure will build west of the waters today with light to
moderate north winds. A mix of wind waves and fresh south swell
will keep waters choppy, but below small craft advisory levels
over much of the area today. However, borderline small craft
conditions are possible in the southern outer waters late this
afternoon and evening. Calmer conditions are expected Friday into
next weekend. A cold front may bring strong south winds and seas
early next week followed by a very high and very long period
swell. -Petrucelli/Wright

PREV DISCUSSION... /Issued 408 AM PST Thu Dec 15 2016/

SHORT TERM..A cold front is moving into the Cascades this
morning and will move southeast during the day. Moderate to heavy
rain will continue to affect areas Northern California. As the
front moves to the southeast, expect areas west of the Cascades
in Oregon to see diminishing rain by late this morning. East of
the Cascades and in Northern California,  the band of
precipitation will shift southeastward with decreasing chances
for precipitation by late afternoon for most areas. However continued
precipitation is likely in the Modoc and southern Lake county
areas this evening into tonight. However, precipitation rates are
expected to decrease tonight in these areas.

Rainfall totals for the last 24 hours have been very heavy with
this frontal system. Along the coast, reports indicate 4 to 6 inches
fell in Curry county with some coastal mountain areas receiving up
to 9 inches of rain in 24 hours. Much of Josephine county,
recieved 4 to 5 inches of rain in the last 24 hours and there was
around 3 to 4 inches in Douglas county and 2 to 3 inches in
Jackson County. Rain has diminished for most these areas early
this morning as the frontal band works its way east. There will
continue to be rain over portions of Jackson county this morning
through. The heavy rain has brought many rivers to near bankfull
and a several rivers have risen or are forecast to rise to flood,
including portions of the Coquille River, the Rogue River at
Agness and Deer Creek at Roseburg. See the FLSMFR for details.
Additionally flooding on small streams across southwest Oregon,
remains a concern as these streams peak this morning. Minor
flooding has been reported in Josephine county such as near Kerby.
Also Little Butte Creek in Jackson County is expected to reach
minor flood stage this morning. Other small streams in the area
may also experience flooding this morning. A flood watch remains
in effect for coastal areas and into Josephine and Jackson
Counties this morning.

Rainfall in Siskiyou county continues this morning. Past reports
indicate 3 to 5 inches fell in the last 24 hours over Western
Siskiyou county with around 2 to 3 inches in the Scott Valley and
Mount Shasta areas. Rainfall rates will decrease late this
morning in Western Siskiyou County. However expect additional
rainfall of around 1.5 to 2 inches in the Mount Shasta area this
morning and this afternoon. As the frontal band moves into Modoc
County, expect rainfall of around an inch possible today through
this evening. Then precipitaion rates will decrease overnight and
snow levels will lower to valley floors in the Modoc county area.
These rainfall totals will bring rising streams with the potential
for flooding in some areas. A flood watch is in effect through
today for these areas. See the FFAMFR for details.

Although snow levels are high across most the area, snow levels
have remained low for northern Klamath and far northern Lake
counties. These areas will continue to see snow this morning with
another 1 to 2 inches of snow expected for areas from Chemult
north and in the Fort Rock area. Snowfall will decrease late this
morning as the front moves southeast. A winter weather advisory is
in effect for these areas through the morning.

Lastly, of concern with this front, winds have been strong and
gusty in the mountains east of the Cascades and in the Summer Lake
area overnight. These winds are gradually decreasing and are
expected to lower by late this morning. See the NPWMFR for
details.

Behind the front, expect a drier weather pattern. An upper trough
will bring some isolated to scattered showers tonight into Friday.
On Friday, a very cold airmass will setting over the region. This
combined with clearing skies Friday night, will result in very
cold temperatures. Areas east of the Cascades are expected to see
temperatures lower to near or below zero Friday night. West of the
Cascades, inland valleys are expected in the 20s in Southwest
Oregon and in the teens to 20s in western and central Siskiyou
County. Coastal areas may also experience freezing conditions
Friday night.

PREV LONG TERM DISCUSSION... /Issued 322 PM PST Wed Dec 14
2016/

Saturday through Wednesday...It will be a cold start to the
weekend Saturday morning with at least freezing temperatures over
the entire area inland from the immediate coast. With mainly clear
skies, fresh snow cover, and a 1030 mb surface high parked just to
the east, the east side will be quite cold. Lows Saturday morning
will be below zero over much of the east side, with lows
potentially 10 to 15 degrees below zero over northern Klamath and
Lake counties. On Sunday, the GFS shows a weak disturbance
bringing some snow showers to the north Cascades and portions of
the east side. The ECMWF and GEM show the disturbance much further
north and not affecting us at all. It's worthy of some low pops,
but we've definitely skewed it toward the drier solutions. Monday
should be dry as a weak ridge pokes in over us, but by Tuesday and
Wednesday, another system is likely to bring precipitation to our
area. All the models show a moderately wet system during this
timeframe, but there are some timing differences with the ECMWF
being about 12 hours faster than any other model. Snow levels
should be high enough (4000 feet plus) that impacts will be mostly
in the mountains. However, the east side may see snow in places.
-Wright

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...Frost Advisory from 10 PM this evening to 8 AM PST Friday for
     ORZ021-022.
     Freeze Warning from 10 PM this evening to 8 AM PST Friday for
     ORZ021-022.

CA...Flood Watch until 6 PM PST this evening for CAZ081>083.
     Flood Watch until 10 PM PST this evening for CAZ084-085.

Pacific Coastal Waters...None.

In the hours before

Local storm report, Dec 15, 9:26 AM PST, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
926 AM PST THU DEC 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       2 ENE MURPHY            42.36N 123.29W
12/15/2016  M3.24 INCH       JOSEPHINE          OR   TRAINED SPOTTER

            24 HOUR TOTAL AS OF 8:30 AM PST.

&&

MND
Local storm report, Dec 15, 9:27 AM PST, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
927 AM PST THU DEC 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       6 SE SELMA              42.23N 123.52W
12/15/2016  M3.51 INCH       JOSEPHINE          OR   TRAINED SPOTTER

            24 HOUR TOTAL AS OF 8 AM PST. ALSO REPORTED
            ABOUT 1.5 INCHES OF WATER RUNNING ACROSS
            DRIVEWAY FROM OVERFLOWING CULVERT.

&&

MND
Local storm report, Dec 15, 9:30 AM PST, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
930 AM PST THU DEC 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     HEAVY RAIN       6 E GOLD BEACH          42.42N 124.31W
12/15/2016  U4.94 INCH       CURRY              OR   TRAINED SPOTTER

            24 HOUR TOTAL AS OF 9 AM PST.

&&

MND
Local storm report, Dec 15, 9:34 AM PST, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
934 AM PST THU DEC 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 AM     FLOOD            3 WSW WHITE CITY        42.42N 122.88W
12/15/2016                   JACKSON            OR   TRAINED SPOTTER

            SPOTTER REPORTED 3 MOBILE HOMES HAVING ABOUT
            1.5 FEET OF WATER SURROUNDING THEM AT
            ELMHURST ST, CENTRAL POINT, OREGON BETWEEN
            TABLE ROCK RD AND PINEHURST.

&&

MND
Local storm report, Dec 15, 9:37 AM PST, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
937 AM PST THU DEC 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0937 AM     HEAVY RAIN       2 ESE JACKSONVILLE      42.30N 122.92W
12/15/2016  M1.19 INCH       JACKSON            OR   TRAINED SPOTTER

            .

&&

MND
Local storm report, Dec 15, 10:28 AM PST, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1028 AM PST THU DEC 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 AM     HEAVY RAIN       5 NNE SELMA             42.35N 123.57W
12/15/2016  M4.19 INCH       JOSEPHINE          OR   TRAINED SPOTTER

            24 HOUR TOTAL AS OF 830 AM PST.

&&

MND

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 15, 1:11 AM PSTRiver Flood WarningMFRCoos23 hr
Dec 15, 1:11 AM PSTRiver Flood WarningMFRCurry32 hr
Dec 15, 1:11 AM PSTRiver Flood WarningMFRCoos62 hr
Dec 15, 4:20 AM PSTAreal Flood WarningMFRJackson6 hr
Dec 15, 5:19 AM PSTFrost AdvisoryMFRCoos, Curry, Douglas28 hr
Dec 15, 5:19 AM PSTFreeze WarningMFRCoos, Curry, Douglas9 hr
Dec 15, 9:21 AM PSTAreal Flood AdvisoryMFRJackson, Josephine4 hr
Dec 15, 2:13 PM PSTFrost AdvisoryMFRCoos, Curry, Douglas43 hr
Dec 15, 2:13 PM PSTFreeze WatchMFRCoos, Curry, Douglas23 hr
Dec 15, 2:30 PM PSTSmall Craft Advisory for Hazardous SeasMFR19 hr

Nearby

River Flood Warnings in Oregon, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.